# SDR FDEA201606131980

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 62,278 hours, 16,077 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50555
- Part serial: 1603829
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 60 NM FROM DESTINATION, GOT FUEL ADV ON ECAM.  LT OUTER 6K, LT INNER 11.0, CTR WAS 0, TRIM TANK WAS 0, RT INNER STARTED AT 11, THEN 10, THEN 9, THEN 8, ALL THE WAY TO ZERO.  RIGHT WAS 4.0 AND DECREASING.  DIVERTED.  WITH T/O OF 57, FUEL USED COUNTER WAS=14.0 K, FUEL SHOULD HAVE BEEN 43.0, BUT INDICATED 31.6  INITIALLY, RESET WAS, TURNED PUMPS OFF.  FUEL GAUGES  XX'D OUT ON TAXI-IN.  R&R COMP PROBES IN LT OUTBD, RT INBD & OUTBD TANKS PER MM 28-42-32-04-1.  R&R FUEL QTY COMPUTER PER MM 28-42-38-05.  R&R FUEL QTY PRESELECTOR UNIT PER MM 28-42-39-04.  R&R THE COCKPIT MULTI TANK INDICATOR PER MM 28-42-41-04-0.  PERFORMED CAPACITANCE AND RESISTANCE CHECKS ON TANKS AND ALL READINGS CHECK NORMAL PER MM 28-42-00-05.  FUELED ACFT TO A KNOWN QTY AND ALL INDICATIONS MATCH TANK QUANTITIES PER MM 28-42-00-05.  ACFT OK FOR SERVICE.
